# SDR DXTA2021021504731

- Difficulty date: February 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0659
- Aircraft time: 132 hours, 85 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS DIFFICULT TO CLOSE FROM BOTH THE INSIDE AND OUTSIDE.  ADJUSTED DOOR IAW CE-680A AMM 52-10-00, OPS CHECK GOOD.
